# SDR EISA20010056

- Difficulty date: February 14, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- Aircraft time: 74,285 hours, 51,420 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Component: Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND MAIN CABIN SKIN CRACKED AT BS 1096 STRINGER 1.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER AT BS 1096 STR 1, ALODINED AND PRIMED, IAW SRM 53-30-3 FIG 4, 51-10-2, 51-30-2.
